MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S

MEDACTA INTERNATIONAL SA MECTACER BIOLOX DELTA FEMORAL BALL HEAD; MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Model Number 01.29.204
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/14/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05 may 2026: mectacer 01.29.204 mectacer head biolox delta dia.32 12/14-s (k112115) lot.2520668: (b)(4) items manufactured and released on 03-sep-2025.Expiration date: 2030-jul-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Mpact 01.32.3237hct flat pe hc liner d 32/b (k112115) lot.2526515: (b)(4) items manufactured and released on 26-nov-2025.Expiration date: 2030-nov-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.R&d analysis visual inspection performed on 29 april 2026.From the received part it was not possible to determine the root cause of the event; no implant defects were noticed on the device and the only visible sign was a black spot probably occurred during the revision and the contact with the metallic instruments.Root cause: from the received part and the available information, it was not possible to determine a definitive root cause of the event; no implant defects were observed on the device, the only visible sign being a black spot likely caused during the revision due to contact with metallic instruments, and the device history record review does not indicate any potential manufacturing-related issue nor any evidence that the device may have caused or contributed to the event.
 
Event or Problem Description
Revision surgery due to implant dislocation after about 2 months from the primary surgery.During the surgery the head was changed from size s to size m.

Brand Name
MECTACER BIOLOX DELTA FEMORAL BALL HEAD
Common Device Name
MECTACER HEAD BIOLOX DELTA DIA.32 12/14-S
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25123205
Report Number3005180920-2026-00379
Device Sequence Number15611902
Product Code LZO
UDI-Device Identifier07630030809156
UDI-Public07630030809156
Combination Product (Y/N)N
PMA/510(K) Number
K112115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.29.204
Device Lot Number2520668
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2026
Initial Report FDA Received Date05/08/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceAsian